you should really see a doctor
Not very likely. But you should take a pregnancy test after the bleeding stops.
You should use the ring on schedule regardless of bleeding. If your period starts while it's in, leave it in until you're scheduled to remove it. You can still use pads or tampons for bleeding as usual.
It's normal for bleeding to start during the sugar pills. You should take your new pack on schedule regardless of bleeding.
The pill is kind of a way in making your body thinking its pregnant (progesterone) If you take this pill before your expected period it will throw off your menstrual cycle..You should take the pill regularly and not take it for 7 days. this is when you should get your period. A doctor should tell you to start the pill after your period...( a Sunday is a good day). some times there are 7 different colored pills...which are sugar pills...they have no effects on your body....they just remind you when to start a new pack.
If you were a vrigin then the blood is from the broken hymen, if not then your period just started they are 2 possible reasons ands what you should do is wash the sheets.
Chlamydia should not affect a period cycle; however, some women with chlamydia have irregular bleeding or spotting, or bleeding after sex, that may be mistaken for a period when it's actually bleeding from the cervix.
You should take birth control on schedule regardless of bleeding. Hormonal birth control can sometimes cause a missed period.
Vaginal bleeding is a period/menstruation. if you bleed for another reason you should see a doctor.
If you are pregnant, you should not be bleeding at all, apart from minor spotting. If you are bleeding, and you think you might be pregnant, you should see a doctor.
Yes its possible.
Yes this is break-through bleeding.
No you have no reason to be worried. You may have a period once you get to the inactive pills, you may have some break through bleeding before your period. All of this is normal and your periods will become very regular and possibly lighter after a couple months on the pills.
It can be a sign of a miscarriage or it can just be "normal" bleeding. If you are bleeding, you should see a doctor as soon as possible. With a miscarriage the bleeding is usually "chunky" and you have cramps, but not always. It could be a sign of miscarriage if its heavy bleeding like a period i had a miscarriage 2 months ago and mine started out with mild cramps then i started to sopt brown and then i was bleeding like a normal period and a few hours later the cramps got really bad talk to your doctor about this. Dont worry to much over it some women do spot when they are pregnant. Good Luck!
Vaginal bleeding can happy during a period and it can be slightly painful but it should not be uncomfortable. It certainly shouldn't be painful all time. If a person is bleeding from the vagina and it's not during a period she should go to a doctor.
i think that ure period, the bleeding should be light and not even bleeding more like spotting
I went to the doctors and found out i was 6-7 weeks, but i woke up this morning to bleeding as if it was my period should i be worried??
Some women have bleeding while pregnant that they think is their period, but bleeding while pregnant is NOT normal and should be evaluated by an OBYN!
yes, it could be implantation bleeding, where the egg implants into the lining of the womb because this normally occurs when you would get your period. Take a test
To calculate an estimated due date you should count from the very first day (the day you started bleeding) of your last menstrual period.
Usually no, sometimes you may experience a side effect from taking the pill which is called breakthrough bleeding. Breakthrough bleeding is a nuisance that can last up to a week, which in sense makes you think it is a regular period but actually its not. Most likely you started breakthrough bleeding during your last week of active pills and then you started your "real period" during the placebo week. If breakthrough bleeding still occurs after 3 months, it is recommended that you consult your physician, this may mean you need a higher dosage of birth control.
It should start off brown
It means you should go see your GP
This is my question but this is my new username please help
It's very hard to get a false positive result on a pregnancy test. The bleeding might be implantation bleeding. You should consult your doctor, and maybe take another home test once the bleeding stops.